# SDR DXTA2025071004164

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 8,633 hours, 5,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECIVED CHECK DOORS CAS. FOLLOW CHECK DOORS QRH AND CYCLED ALL DOORS ASSOCIATED ALSO COMPLETED POWER UP ANOMALY CHECKLIST. CAS REMAINS WITH THE MAIN CABIN DOOR CLOSED. DOOR OPEN LIGHT ALSO REMAINS ON.(HANDLE STIFF AND NOT STOWING)  POWERED UP ACFT. CONFIRMED ALL DOORS IN CLOSED CONFIGURATION, INTERIGATED CMC. NO CORELATING DATA NOTED. COMPLIED WITH ARES DOWNLOAD IAW MM 45-00-00 AND SENT TO TEAM 680A. CONTINUED TROUBLESHOOTING, PERFORMED MAIN ENTRANCE DOOR RESET PROCEDURE IAW  AFM. AT THIS TIME, CLOSED THE MED. NO CHECK DOORS OR DOOR OPEN CAS MESSAGE NOTED. PERFORMED CABIN DOOR OPS CHECK IAW MM 52·10·00. FOLLWED UP WITH EMAIL TO TEAM 680A & MCC, NO RECENT HISTORY OF DISCREPANCY NOTED. NO FURTHER ACTION REQUIRED.
